MathSciNet Relay Station
MathSciNet bibliographic data
MR1387224 (97f:42035) 42B25
Iosevich, Alex; Sawyer, Eric Oscillatory integrals and maximal averages over homogeneous surfaces. Duke Math. J. 82 (1996), no. 1, 103–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement